# SDR UIEA2020031900493

- Difficulty date: March 17, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,170 hours, 17,856 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT AFTER TAXI TO GATE.( PERFORMED APU START I/A/W AMM 49-11-00. NO DEFECTS NOTED, OPS CHECK NORMAL.  )
